Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 396, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 5, 2008, 2:51 PM EDT for 4 counties in Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2008, 2:51 PM EDT (18:51 UTC)
- Expired
- Jul 5, 2008, 3:19 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bleckley County, GA, Dodge County, GA, Pulaski County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 51 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 762 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 051851
SVRFFC
GAC023-091-235-315-051930-
/O.NEW.KFFC.SV.W.0396.080705T1851Z-080705T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT SAT JUL 5 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BLECKLEY COUNTY IN CENTRAL GEORGIA
CENTRAL DODGE COUNTY IN CENTRAL GEORGIA
PULASKI COUNTY IN CENTRAL GEORGIA
NORTH CENTRAL WILCOX COUNTY IN CENTRAL GEORGIA
* UNTIL 330 PM EDT
* AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
HAWKINSVILLE...MOVING EAST AT 26 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MOBLEY CROSSING...EASTMAN AND PLAINFIELD.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3232 8309 3214 8308 3199 8320 3213 8359
3228 8358 3236 8353
TIME...MOT...LOC 1851Z 282DEG 22KT 3223 8344
$$1 follow-up statement
000
WWUS52 KFFC 051919
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT SAT JUL 5 2008
GAC023-091-235-315-051927-
/O.CAN.KFFC.SV.W.0396.000000T0000Z-080705T1930Z/
WILCOX GA-PULASKI GA-DODGE GA-BLECKLEY GA-
317 PM EDT SAT JUL 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BLECKLEY...
CENTRAL DODGE...PULASKI AND NORTH CENTRAL WILCOX COUNTIES IS
CANCELLED...
AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
ONCE SEVERE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO
PRODUCE SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45
MPH...VERY HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS
STORM AS IT MOVES ACROSS NORTH WILCOX...CENTRAL PULASKI AND WEST
CENTRAL DODGE COUNTIES THROUGH 400 PM EDT.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3232 8309 3214 8308 3199 8320 3213 8359
3228 8358 3236 8353
TIME...MOT...LOC 1917Z 285DEG 16KT 3220 8336
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 11:25 AM EDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jul 5, 11:25 AM EDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1125 AM EDT SAT JUL 5 2008 .UPDATE... MORNING SOUNDINGS SHOW DEEP TROPICAL MOISTURE IN PLACE WITH MODERATE INSTABILITIES OF 2000-3000 CAPES AND -5 LIS PROGGED BY EARLY AFTERNOON. SATL WATER VAPOR SHOWS WEAK DISTURBANCES TRACKING THRU THE BASE OF A LONGWAVE TROUGH NEARLY OVERHEAD. LATEST RADAR SHOWS A CLUSTER OF STORMS OVER CENTRAL ALABAMA AND QUICKLY MOVING EASTWARD. ALL ABOVE SUGGEST AN UPDATE TO INCREASE RAIN CHANCES THIS AFTERNOON IS WARRANTED. WILL SHOW 50-60% RAIN CHANCES FOR MOST AREAS...WITH HIGHER POPS GENERALLY ALONG AND SOUTH OF A CARROLLTON TO SPARTA LINE. WILL ALSO TWEAK HIGHS DOWN A DEGREE OR SO OVER THE SOUTH AND SOUTHEAST REACHES OF THE FORECAST AREA WHERE MID 90S ARE CURRENTLY ADVERTISED. THE DEEP MOISTURE AND WARM MID LEVEL AIR WILL ALL SERVE TO HINDER STRONG DOWNBURST WIND AND HAIL THREAT TODAY. HOWEVER... COULD SEE ISOLATED STRONG PULSE STORMS WITH WIND GUST OF 35-40 MPH. /39 ---------------------------PREVIOUS DISCUSSION--------------- .SHORT TERM /TODAY THROUGH MONDAY/... SOME DISCREPANCIES NOTED IN SHORT TERM MODELS HANDLING OF LONG WAVE TROUGH OVER THE EASTERN U.S. NAM DEVELOPS LOW DEEPER AND FURTHER SOUTH THAN GFS/ECMWF. NAM INITIALIZED WEAK IMPULSE ASSOCIATED WITH SHOWERS MOVING ACROSS NORTHERN ALABAMA BETTER THOUGH AND HAVE TAKEN A BLEND OF MODELS LEANING TOWARD NAM IN THE EARLIER PERIODS AND TOWARD GFS SOLUTION BY END OF SHORT TERM AS IT SHUNTS UPPER DYNAMICS NORTHWARD...BUILDING THE UPPER RIDGE WESTWARD ON MONDAY. FOR TODAY...WEAK IMPULSE MOVING ACROSS NORTHERN ALABAMA WILL SHIFT SHOWERS INTO NORTH GEORGIA THROUGH THE MORNING HOURS. GOOD MOISTURE REMAINS OVER THE AREA WITH PWS NEAR 1.85 AND SHOULD SEE ANOTHER ROUND OF AFTERNOON/EVENING THUNDERSTORMS DEVELOP. AN ISOLATED STORM COULD PULSE TO SEVERE CRITERIA...AS CAPES WILL BE IN THE 2000-3000 RANGE WITH LIFTED INDICES OF -4 TO -6 BUT ORGANIZED SEVERE IS NOT EXPECTED THIS AFTERNOON. AS THE LOW ROTATES ACROSS PORTIONS OF THE FORECAST AREA TONIGHT...SHOWERS WILL CONTINUE THROUGH THE OVERNIGHT HOURS WITH ANOTHER ROUND OF AFTERNOON/EVENING CONVECTION...SIMILAR TO THIS AFTERNOON EXPECTED. AS THE UPPER RIDGE BUILDS IN ON MONDAY CONVECTION SHOULD BECOME MORE ISOLATED IN NATURE. TOOK A BLEND OF MAV/MET TEMPERATURES THROUGH THE SHORT TERM BASED UPON LOCAL BIASES. .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... THE UPPER LEVEL RIDGE CONTINUES TO INFLUENCE THE WEATHER PATTERN ACROSS THE SOUTHEAST THROUGH THE EXTENDED PERIODS. DEEP SOUTHWEST FLOW WILL KEEP ENOUGH GULF MOISTURE ACROSS THE FORECAST AREA THAT SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE. GUIDANCE TEMPERATURE CONTINUE TO ADVERTISE NEAR SEASONAL NORMALS THROUGH NEXT WEEK AND SEE NO REASON TO TOO MANY CHANGES TO EXTENDED PERIODS. && .AVIATION... FEW SHOWERS SKIRTING ACROSS PORTIONS OF NORTH GEORGIA THIS MORNING...SHOULD STAY NORTH OF METRO ATL TAF SITES. AT BEST MAY HAVE TO CARRY VCSH AT RYY FOR AN HOUR OR SO THIS MORNING. LOOK FOR SCT TSTORMS TO DEVELOP THIS AFTERNOON (MAINLY AFTER 17Z)...AS HEATING BECOMES A MAJOR PLAYER. OTHERWISE LOOK FOR VARYING AMOUNTS OF MAINLY MID/HIGH CLOUDS ACROSS THE THE COUNTY WARNING AREA THROUGH MID MORNING...THEN SCT TO BKN CU IN THE 5 TO 6 THSD FT RANGE DEVELOPING LATE MORNING AND INTO THE AFTERNOON. VSBYS GENERALLY UNRESTRICTED EXCEPT POSSIBLY LOWERING TO AROUND 5 MILES IN FOG/HAZE AT FAVORED LOCATIONS UNTIL AROUND 13Z....THEN POSSIBLY 1 TO 3 MILES IN TSTORMS THIS AFTERNOON. SOUTHWEST WINDS 8 TO 10 KTS LOOK GOOD FOR MUCH OF THE PERIOD...EXCEPT STRONGER/GUSTY IN AND AROUND TSTORMS. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 88 67 86 68 89 / 40 40 40 30 20 ATLANTA 88 70 85 69 86 / 30 30 30 30 20 BLAIRSVILLE 82 63 83 60 86 / 40 40 30 30 20 CARTERSVILLE 88 65 87 65 88 / 40 30 30 30 20 COLUMBUS 91 71 89 70 92 / 30 30 40 30 20 GAINESVILLE 85 67 85 67 88 / 40 40 40 30 20 MACON 91 71 89 69 91 / 40 40 40 30 30 ROME 89 68 92 67 93 / 40 30 30 20 20 PEACHTREE CITY 89 66 86 66 87 / 30 30 30 30 20 VIDALIA 96 70 89 70 91 / 30 40 50 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 12
Hazardous weather outlook, Jul 5, 5:21 AM EDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 521 AM EDT SAT JUL 5 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 521 AM EDT SAT JUL 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT DRIFTING SOUTH FROM THE TENNESSEE VALLEY AND A PASSING UPPER LEVEL DISTURBANCE WILL ENHANCE THUNDERSTORM DEVELOPMENT ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE CLOUD TO GROUND LIGHTNING. HOWEVER...STRONG WINDS AND LARGE HAIL WILL BE POSSIBLE IN ANY ISOLATED PULSE SEVERE THUNDERSTORM THAT DEVELOPS. THE GREATEST THREAT OF ISOLATED SEVERE STORMS WILL BE NORTH OF A COLUMBUS TO MACON TO AUGUSTA LINE...DURING THE AFTERNOON AND EVENING. .DISCUSSION... AN UPPER LEVEL DISTURBANCE AND A COLD FRONT PUSHING SOUTH FROM THE TENNESSEE VALLEY WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. INSTABILITY WILL BE MODERATE WITH CAPE VALUES FROM 1000 TO 2500...AND LIFTED INDICES IN THE MINUS 2 TO MINUS 5 RANGE. A FEW OF THE THUNDERSTORMS COULD BE SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 5, 2:25 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 225 PM EDT SAT JUL 5 2008 GAZ112-113-051900- 225 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR STRONG WINDS AND FREQUENT LIGHTNING IN TOOMBS AND MONTGOMERY COUNTIES UNTIL 300 PM EDT... AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM 5 MILES NORTH OF LYONS TO UVALDA...AND MOVING EAST AT 21 MPH. WIND GUSTS OF 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE ACROSS TOOMBS AND MONTGOMERY COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE KIBBEE...VIDALIA...UVALDA...HIGGSTON...ALSTON...SOUTH THOMPSON...SANTA CLAUS...LYONS...CEDAR CROSSING...OHOOPEE AND NEW BRANCH.
Local storm report, Jul 5, 2:26 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HAIL 8 WSW PORTERDALE 33.53N 84.03W
07/05/2008 E0.75 INCH NEWTON GA PUBLIC
0200 PM HAIL MCDONOUGH 33.45N 84.14W
07/05/2008 E0.75 INCH HENRY GA PUBLIC
HAIL LASTED APPROXIMATELY 5 MINUTES.
&&
MSRSpecial weather statement, Jul 5, 2:34 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 234 PM EDT SAT JUL 5 2008 GAZ092-104-051900- 234 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR STRONG WINDS AND FREQUENT LIGHTNING IN SUMTER AND SCHLEY COUNTIES UNTIL 300 PM EDT... AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS THAT EXTENDING FROM NEAR WALLS CROSSING TO NEAR PLAINS...AND MOVING EAST AT 28 MPH. WIND GUSTS OF 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER AND SCHLEY COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WALLS CROSSING...PLAINS...ELLAVILLE...SUMTER...LA CROSSE...ARLES...AMERICUS...LESLIE AND DE SOTO.
Local storm report, Jul 5, 2:42 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
242 PM EDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 5 S COVINGTON 33.53N 83.85W
07/05/2008 E0.75 INCH NEWTON GA PUBLIC
&&
MSRSpecial weather statement, Jul 5, 2:44 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 244 PM EDT SAT JUL 5 2008 GAZ053>057-067-068-051915- 244 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...EXCESSIVE LIGHTNING AND 45 MPH WINDS IN PIKE...MERIWETHER...SPALDING... COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 315 PM EDT... AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM SANDY CREEK TO WOODBURY...MOVING EAST AT 22 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS PIKE...MERIWETHER...SPALDING...COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WOOSTER...ALVATON...TYRONE...TURIN... SHARPSBURG...PEACHTREE CITY...SANDY CREEK...SENOIA...HARALSON... GAY...STARRS MILL...LEES MILL...IMLAC...WOODBURY AND NEAL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 5, 2:50 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 5 SE MONTEZUMA 32.25N 83.97W
07/05/2008 E0.75 INCH MACON GA PUBLIC
&&
MSRThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Morgan, Newton, Rockdale, Walton | 39 min |
| Jul 5, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 29 min |
| Jul 5, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Pulaski | 45 min |
| Jul 5, 2:37 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 8 min |
| Jul 5, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 28 min |
| Jul 5, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Peach, Pulaski | 23 min |
| Jul 5, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Upson | 48 min |
| Jul 5, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren, Wilkes | 30 min |
| Jul 5, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe | 51 min |
| Jul 5, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 26 min |
| Jul 5, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Washington, Wilkinson | 39 min |
| Jul 5, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 38 min |
| Jul 5, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 31 min |
| Jul 5, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 29 min |
| Jul 5, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.